MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER T27 ILIAC SCREW 8X80, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER T27 ILIAC SCREW 8X80, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 179706880
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective, and/or preventative action is proposed.This complaint will be accounted for, and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient had loosening of screws and required a re-arthrodesis.All screws were successfully removed from left/right - l3, l4, l5, s1, il.There was a five (5) minute surgical delay and procedure outcome was unknown.There was no patient harm/consequence.Concomitant devices: expedium 5.5mm titanium rods(part # unknown, lot # unknown, quantity # 2); 5.5 exp verse unitized set scr (part # 199721001, lot # unknown, quantity # 8); single-inner set screw (part # 179702000, lot # unknown, quantity # 2).This report is for one (1) viper t27 iliac screw 8x80, ti.This is report 8 of 8 for (b)(4).
 
Event or Problem Description
Updated concomitant device reported: expedium 5.5mm titanium rods (part unknown, lot unknown, quantity 2); 5.5 exp verse unitized set screw (part 199721001, lot unknown, quantity 8); single-inner setscrew (part 179702000, lot unknown, quantity 2); 5.5 exp verse fen screw 7.0x40 (part 199723740s, lot unknown, quantity 2).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.B5, d10 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER T27 ILIAC SCREW 8X80, TI
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10891676
Report Number1526439-2020-02263
Device Sequence Number11576782
Product Code NKB
UDI-Device Identifier10705034266442
UDI-Public10705034266442
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179706880
Device Catalogue Number179706880
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer11/25/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/17/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE FEN SCR 5.0X40; 5.5 EXP VERSE FEN SCR 7.0X40; 5.5 EXP VERSE FEN SCR 7.0X40; 5.5 EXP VERSE UNITIZED SET SCR; EXPEDIUM 5.5MM TITANIUM RODS; SINGLE-INNER SETSCREW; VIPER T27 ILIAC SCREW 8X80, TI; 5.5 EXP VERSE UNITIZED SET SCR; EXPEDIUM 5.5MM TITANIUM RODS; SINGLE-INNER SETSCREW
Outcome Attributed to Adverse Event Required Intervention;